# SDR CA960731004

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 230006401
- Condition: Failed
- Location: Accy Gr Box
- Part time: 13,775 hours
- Component: Allied Signa, 214167001
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

(CAN) ON FIRST FLIGHT OF DAY, DURING CLIMB OUT AT 15,000 FEET, THE #1 ENGINE INDICATED THERE WAS SIGNIFICANT OIL PRESSURE & QUANTITY LOSS. THE ENGINE WAS SHUTDOWN & THE AIRCRAFT RETURNED TO ITS POINT OF DEPARTURE. PRELIMINARY INSPECTION REVEALED TOTAL LOSS OF OIL, LIGHT METAL DEBRIS IN TAILPIPE & CONDITION 3 FERROUS METAL DEBRIS CAPTURE ON THE FULL FLOW CHIP DETECTOR. THE LP TURBINE (4TH STAGE) HAD MIGRATED AFT ENOUGH TO HAVE ALLOWED TURBINE BLADE RUB/CONTACT WITH THE FORWARD FACE OF THE TAILCONE BULLET. EVIDENCE THUS FAR SUGGESTS A 4/5 BEARING FAILURE.
